# SDR SIMA20140528002

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 35,561 hours, 31,750 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT ON FLIGHT 3362 CREW REPORTED A LOUD SQUEAL HEARD IN COCKPIT.  AT FLT 20,000, CABIN ALT 2600, CABIN RATE AT 0, CAB DELTA P AT 6.6 CABIN RATE DID NOT CHANGE.  DECLARED EMERGENCY FOR CABIN PRESS THE ACFT WAS REMOVED FROM SERVICE.  BONDED LOWER SECTION OF DV SEAL IAW ETN-EM-56-034, AMM 56-11-00 & R & R DIGITAL CONTROLLER IAW AMM 21-31-01 OPERATIONS CHECKED GOOD.  THE ACFT RETURN SERVICE.
